Dear Dr Richard
Ive been reading the posts and your replies. I’ve had something similar happen to me. I was planning on taking d-bol steroids to increase my strength at the gym so i bought the pills and started with 20 mg. The next day i decided not to continue taking the pills because i was convinced by friends they would be harmful for my health. About a week went by and i thought to myself, i bought the pills already so i might as well take them. I have taken them in the past and felt fine. So i took another 20 mg and that night i happened to go out and i drank alcohol and smoked marijuana. I know these are both a no no when taking steroids or any case but i figured i didn’t take much. That night i came home drunk and high i masturbated. I would try and hold my orgasm thinking that i was strengthening my pelvic muscle. I felt as if something was scraping in between my testicles and anus. As soon as i eventually had my orgasm i felt a pop and i had an extreme headache. I felt as if i could feel like i damaged nerves in my brain. Like a throbbing sensation. I had a rush of feelings through my body from tingling sensation to extreme happiness. I felt as if i was on ecstasy. I thought something was seriously wrong with me so i went to the emergency room and had a cat scan done. Everything came back fine but i couldn’t stop farting. Air would just pump out, i couldn’t even hold it in if i tried. I went home and eventually fell asleep. I woke up the next morning shaking like i was having a seizure and had delusions for about a week. I went to a gastroenterologist and he said everything looked alright and that hopefully i was just backed up. So he gave me something to clean out my system for the next 2 days. I felt better but still wasn’t the same as i usually feel. For the next few weeks i was trying to figure out what was wrong with me. I started to detox my system by drinking a lot of tea and taking b12 & centrum. One day after drinking like 3 cups of tea i felt my body do an extreme shake and a pumping feeling from my brain throughout my body to my testicles and come back to normal, it was kinda scary because i had what felt like a rush of blood throughout my body and my penis became so erect it was unusual. I felt great but a little nausea and had a little bit of pain in my armpits. I was so excited that my body had came back to normal. I took a shower and because of the great feeling of being normal again i decided to masturbate thinking that it would maintain blood flow, that it was a good thing. As soon as i masturbated i fell asleep. I woke up trembling, ever since then i have been feeling as if I’m not really in my body. I was prescribed paxil which made me feel happier but didn’t fix the issue at hand. I stopped taking it and am actually going to see a urologist in 2 days to check my hormone levels etc.. I also forgot to mention a weird feeling by my adams apple. I continue to take the b12 and drink a lot of water but have masturbated. i also have extreme shakes if i drink alcohol (sangria was what i drank).. i also have a low sperm ejaculation. i feel my heart beat and shake at the same time. When i spoke to the urologist on the phone he said that it could take up to a year for my body to go back to normal. That one day i would justwake up feeling normal.. I just turned 26. Please tell me you opinion on the situation….
Yes, unfortunately, much could have gone wrong, bearing in mind the synergistic effect of all the components described. The overburdened liver functioning through the alcohol and drugs usage, the ill effect of marijuana that when mixed with alcohol and especially if excessive prostaglandin E2 is present (an elevation must have been surely present through the engagement in sexual activities) will increase the marijuana penetration through the blood-brain barrier into the cerebrospinal fluid and brain for: hemorrhage, improper amygdala responses, cerebellar infarction, and ventricular enlargement, that may lead to extremely ill consequences, even brain damage and death. The throbbing sensation must have been experienced as a result of the described processed, plus severe arterial constriction.
You are aware that the organism homeostasis has been altered, it is unfortunate but similar dangerous nervous system pollutants will definitely lead to abnormal neurotransmitter and hormones levels, neuroreceptor pollution and damage, and improper nervous and endocrine functioning that you are experiencing. The gastrointernal tract altered functioning is just a consequence of the altered homeostasis and neurotransmitter levels.
It may take a while for the organism to restore proper functioning. The symptoms must be addressed properly.
I would recommend to discontinue the usage of drugs and alcohol.
Other than that, there is more that can be done. You may want to aid the parasympathetic response, stabilize proper acetylcholine, serotonin, dopamine, and GABA levels, and detoxify the liver and restore its P450 system functioning.
Glad if I could help!